A language for multiplicative-additive linear logic

J. R.B. Cockett, C. A. Pastro

Research output: Contribution to journalConference articlepeer-review

6 Citations (Scopus)


A term calculus for the proofs in multiplicative-additive linear logic is introduced and motivated as a programming language for channel based concurrency. The term calculus is proved complete for a semantics in linearly distributive categories with additives. It is also shown that proof equivalence is decidable by showing that the cut elimination rewrites supply a confluent rewriting system modulo equations.

Original languageEnglish
Pages (from-to)23-65
Number of pages43
JournalElectronic Notes in Theoretical Computer Science
Publication statusPublished - Mar 7 2005
EventProceedings of the 10th Conference on Category Theory in Computer Science (CTCS 2004) -
Duration: Aug 12 2004Aug 14 2004

All Science Journal Classification (ASJC) codes

  • Theoretical Computer Science
  • Computer Science(all)


Dive into the research topics of 'A language for multiplicative-additive linear logic'. Together they form a unique fingerprint.

Cite this